

General Meeting Agenda

Date: THURSDAY, 2nd MAY 2019

Time: 7.30pm - 8.30pm

Level 1 Boardroom - Tourism Greater Geelong and The Bellarine Office -

48 Brougham St, Geelong

Attendees: Scott Austin – President – Austins & Co

Kim Dema – Treasurer – Basils Farm Jo Wealands – Wine Geelong Richard Howden – Wine Geelong Katherine Anderson –Nicols Paddock

Denice O'Neill-Schlank - Denice O'Neill-Schlank Chartered Accountant

Tentative:

Apologies:

Item	Time	Details	Reference Document	Lead	Time Allocated
1	7.30 – 7.31pm	Welcome and Introductions		Scott Austin	1 min
2	7.31 – 7.32pm	Review of minutes from previous meeting – if no amendments raised, these will be recorded as final	Minutes from 12/2/2019	Scott Austin	1 min
3	7.32 – 7.42pm	New Wine Geelong website presentation	www.winegeelong.com.au	Jo Wealands	10 mins
4	7.42 - 7.45pm	Pinot Affair 2019 update Saturday 25 th May, 12-5pm Paper Mills, Fyansford	http://www.pinotaffair.com.au/	Jo Wealands	3 mins
5	7.45- 7.48pm	Pinot Palooza Regional Stands	https://www.pinotpalooza.com.au/e vent-prospectus-2019/	Jo Wealands	3 mins
6	7.48- 7.49pm	Winemaker/Principal blind tasting Next Session: - Sparkling When: Tuesday 7th May 2-4pm Venue: Scotchmans Hill		Jo Wealands	1 min
7	7.49- 7.50pm	Update - Mulch composting project application submission for: National Landcare Program Smart Farms Small Grants Round 2		Jo Wealands	1 min

		- Dr Kevin Wilkinson, Director, Frontier Ag & Environment			
8	7.50 7.51pm	Reminder: Marketing and Promotional Wine (M&P Wine)		Jo Wealands	1 min
		1 x case per winery required please			
9	7.51 – 7.56pm	Pinot Coast update		Richard Howden	5 mins
10	7.56 – 8.06pm	Propose and vote on a special resolution to update the GWA Rules of Association	'Constitution' - current rules 'Rules - GWA v6 clean' - newly proposed rules	Richard Howden	10 mins
11	8.06- 8.16pm	Wine Geelong Strategic Plan presentation		Richard Howden	10 mins
12	8.16 - 8.26pm	Treasurers Report	Treasurers Report	Kim Dema	10 mins
13	8.26- 8.30pm	General business / any issues to be raised. Thank you. Meeting is closed		Scott Austin	4 min

NEXT MEETING: AGM Thursday 30th May 2019, 6.00-7.00pm